11 Feb 2010
Yes you can. I don't know what the side effects would be though. It would probably be horrible. If you're on Suboxone and still want to get high that's a problem. Suboxone is used for opiate/opioid addiction so you must have been addicted to something besides Cocaine. Try to get help. Go to AA or NA meetings and overcome this addiction. It's not easy but it gets easier each day you're clean. Good luck to you.
- Suboxone Information for Consumers
- Suboxone Information for Healthcare Professionals (includes dosage details)
- Side Effects of Suboxone (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I have been on suboxone for 2 months and have been having a lot of side effects to this medicine... I am currently taking 20mg. a day and I have ...
3 answers • 14 Oct 2009
Ive been takins suboxone for about 4 months now to get through opiod dependency. When I first started taking this drug I got a bit of a high from it. ...
3 answers • 21 Jul 2010
I just started subxone two days ago and have been getting really high off of it and literally nodding out in class. I also have been getting terrible ...
3 answers • 10 Sep 2010
I have high blood pressure and need to regulate it. I have been prescribed suboxone. I quit taking amlodipine or metoprolol when I started the ...
2 answers • 21 Apr 2011
a day to make up for the meds I wasted and have my meds last through the month. I thought I was over wanting to get high from pain medication but I ...
2 answers • 25 Feb 2012